# SDR QXEA200702049

- Difficulty date: December 29, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,837 hours, 16,806 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2330 - NOSE STEERING FAILED DURING TAXI.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE FAULT MESSAGE AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
